MathSciNet Relay Station
MathSciNet bibliographic data
MR2879123 65H05
Chun, Changbum; Lee, Mi Young; Neta, Beny; Džunić, Jovana On optimal fourth-order iterative methods free from second derivative and their dynamics. Appl. Math. Comput. 218 (2012), no. 11, 6427–6438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement